# SDR SWIA202054475

- Difficulty date: November 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON RT CENTER SEAT TRACK INBOARD SIDE FS 409R, MARKED.  C-CHECK RO 12/04/2020.  REMOVED AND REPLACED AND INSTALLED RT CENTER SEAT TRACK INBOARD SIDE FS 409R, REF CRJ 700 AMM.
